# SDR UPS06547077

- Difficulty date: March 21, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 11,505 hours, 16,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101824
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENT IN AFT CARGO FUSELAGE FRAME.  COMPLIED WITH FINAL EA 757-5362-27-A1393& OPS EO NR B757-5310-2416 3A.
